New families of estimators and test statistics in log-linear models



Downloads per month over past year

Martín Apaolaza, Níriam and Pardo Llorente, Leandro (2008) New families of estimators and test statistics in log-linear models. Journal of multivariate analysis, 99 (8). pp. 1590-1609. ISSN 0047-259X

[thumbnail of PardoLeandro13.pdf] PDF
Restringido a Repository staff only


Official URL:


In this paper we consider categorical data that are distributed according to a multinomial, product-multinomial or Poisson distribution whose expected values follow a log-linear model and we study the inference problem of hypothesis testing in a log-linear model setting. The family of test statistics considered is based on the family of phi-divergence measures. The unknown parameters in the log-linear model under consideration are also estimated using phi-divergence measures: Minimum phi-divergence estimators. A simulation study is included to find test statistics that offer an attractive alternative to the Pearson chi-square and likelihood-ratio test statistics.

Item Type:Article
Uncontrolled Keywords:asymptotic distributions; nested hypotheses; Poisson sampling; multinomial sampling; product-multinomial sampling; minimum phi-divergence estimator; phi-divergence test statistics; Loglinear models.
Subjects:Sciences > Mathematics > Mathematical statistics
ID Code:17534
Deposited On:21 Dec 2012 11:27
Last Modified:25 Jul 2018 11:11

Origin of downloads

Repository Staff Only: item control page